RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2012, том 18(34), выпуск 2, страницы 8–14 (Mi thsp25)  

Asymptotics of disordering in the discrete approximation of an Arratia flow

E. V. Glinyanaya

Institute of Mathematics of Ukrainian Academy of Sciences

Аннотация: We propose an approach to study the geometrical properties of stochastic flows with coalescence. We consider the discrete time approximation of a stochastic flow. In contrast to flows with continuous time, the ordering of particles in the discrete-time flows does not hold. The disordering in the approximation scheme can be considered as geometrical properties of a stochastic flow. We establish the rate of decrease to zero of the time which two particles spend in the opposite order.

Ключевые слова: Stochastic flow, numerical approximation.

Полный текст: PDF файл (244 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 60K35, 60H35
Язык публикации: английский

Образец цитирования: E. V. Glinyanaya, “Asymptotics of disordering in the discrete approximation of an Arratia flow”, Theory Stoch. Process., 18(34):2 (2012), 8–14

Цитирование в формате AMSBIB
\RBibitem{Gli12}
\by E.~V.~Glinyanaya
\paper Asymptotics of disordering in the discrete approximation of an Arratia flow
\jour Theory Stoch. Process.
\yr 2012
\vol 18(34)
\issue 2
\pages 8--14
\mathnet{http://mi.mathnet.ru/thsp25}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3124770}
\zmath{https://zbmath.org/?q=an:1289.60150}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp25
  • http://mi.mathnet.ru/rus/thsp/v18/i2/p8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:72
    Полный текст:27
    Литература:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020